| Model Number |
2274-04-000 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the hex driver stripped.There was no reported surgical delay.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :the device associated with this report was returned for analysis.After visual examination, the allegation was confirmed.The hex tip is worn and visible edged rounded.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot :a manufacturing records evaluation (mre) was not performed since a valid finished good lot number was not provided for this device.Corrected: h3.